# SDR SIMA20130316001

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 32,587 hours, 30,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4010 THE CREW REPORTED THE MAIN CABIN DOOR WAS STUCK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED DEBRIS FROM DOOR.  OPERATED DOOR & NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
